Alert archive / Oklahoma / Flash Flood Warnings in 2013

Flash Flood Warning 19, NWS Norman, OK

June 4, 2013Canadian County, Oklahoma County, Oklahoma

NWS Norman, OK issued this flash flood warning at Jun 4, 2013, 3:23 AM CDT for Canadian County, Oklahoma County, Oklahoma. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jun 4, 2013, 3:23 AM CDT (08:23 UTC)
Expired
Jun 4, 2013, 7:30 AM CDT
In force
4 hr
Issued by
NWS Norman, OK
Area
Storm-based polygon
Flood severity
None

Counties Canadian County, OK, Oklahoma County, OK

The radar

The Norman radar (KTLX), 43 km from the middle of the area, began a volume at 08:27 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Norman, OK (KOUN), launched 00:00Z, 8.4 hours before the alert went out and 40 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Norman, OK at 00:00Z on 2013-06-04Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Norman, OK at 00:00Z on 2013-06-04The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 120 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2143 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
120 m²/s²
0-3 km storm-relative helicity
244 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

584 
WGUS54 KOUN 040823
FFWOUN
OKC017-109-041230-
/O.NEW.KOUN.FF.W.0019.130604T0823Z-130604T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
323 AM CDT TUE JUN 4 2013

THE NATIONAL WEATHER SERVICE IN NORMAN HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CANADIAN COUNTY IN CENTRAL OKLAHOMA
  WESTERN OKLAHOMA COUNTY IN CENTRAL OKLAHOMA

* UNTIL 730 AM CDT

* AT 318 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
  THUNDERSTORMS WITH HEAVY RAIN ALONG A LINE EXTENDING FROM 7 MILES
  NORTH OF EDMOND TO 9 MILES NORTHWEST OF CALUMET...MOVING           
  SOUTHEAST   AT 20 MPH. RADAR INDICATES THAT 1 TO 2 INCHES OF RAIN  
  WILL BE POSSIBLE THROUGH 730 AM CDT.  RAPID ONSET OF FLASH         
  FLOODING IS LIKELY GIVEN THE RECENT HEAVY RAINS.  

* LOCATIONS THAT WILL CONTINUE TO BE AFFECTED BY HEAVY RAIN
  INCLUDE...PIEDMONT...CONCHO...DOWNTOWN EDMOND...EL RENO...THE
  VILLAGE...NICHOLS HILLS...WILEY POST AIRPORT...YUKON...WARR
  ACRES...BETHANY...OKLAHOMA CITY...FOREST PARK...UNION CITY...
  SPENCER...THE CAPITOL...THE FAIRGROUNDS...DOWNTOWN OKLAHOMA CITY...
  MIDWEST CITY...DEL CITY...MUSTANG...TINKER AIR FORCE BASE...WILL
  ROGERS AIRPORT AND VALLEY BROOK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROAD TO
UNKNOWN DEPTHS. IT ONLY TAKES TWO FEET OF RUSHING WATER TO CARRY AWAY
MOST SPORT UTILITY VEHICLES AND PICKUPS. TAKE A DIFFERENT ROUTE TO
REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES. REMEMBER...
MOST FLOOD RELATED DEATHS OCCUR IN AUTOMOBILES.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLASH FLOODS. IT IS VERY DIFFICULT AT NIGHT TO TELL HOW
MUCH WATER IS ON THE ROADS. IT ONLY TAKES TWO FEET OF RUSHING WATER
TO CARRY AWAY MOST SPORT UTILITY VEHICLES AND PICKUPS. MOTORISTS
SHOULD NOT DRIVE THROUGH WATER OF UNKNOWN DEPTH. TAKE A DIFFERENT
ROUTE TO REACH YOUR DESTINATION OR WAIT UNTIL THE WATER RECEDES.

&&

LAT...LON 3538 9735 3538 9767 3537 9768 3538 9826
      3572 9828 3573 9740

$$
1 follow-up statement
948 
WGUS74 KOUN 041120
FFSOUN

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
620 AM CDT TUE JUN 4 2013

OKC017-109-041230-
/O.CON.KOUN.FF.W.0019.000000T0000Z-130604T1230Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
OKLAHOMA OK-CANADIAN OK-
620 AM CDT TUE JUN 4 2013

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 730 AM CDT FOR
CENTRAL OKLAHOMA AND CANADIAN COUNTIES...

ALTHOUGH THE HEAVY RAIN HAD ENDED ACROSS CANADIAN AND OKLAHOMA 
COUNTIES...FLOODING OF SMALL CREEKS AND STREAMS OR LOW LYING AREAS 
MAY STILL BE OCCURING BEFORE SLOWLY DIMINISHING LATER THIS MORNING.  

PRECAUTIONARY/PREPAREDNESS ACTIONS...

EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.

FLOODING IS OCCURRING OR IS IMMINENT. MOST FLOOD RELATED DEATHS OCCUR
IN AUTOMOBILES. DO NOT ATTEMPT TO CROSS WATER COVERED BRIDGES...
DIPS... OR LOW WATER CROSSINGS. NEVER TRY TO CROSS A FLOWING
STREAM...EVEN A SMALL ONE...ON FOOT. TO ESCAPE RISING WATER FIND
ANOTHER ROUTE OVER HIGHER GROUND.

&&

LAT...LON 3538 9735 3538 9767 3537 9768 3538 9826
      3572 9828 3573 9740

$$

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Norman, OK wrote its last area forecast discussion before this flash flood warning went out at Jun 4, 12:51 AM CDT, 2 hours 32 minutes earlier.

Area forecast discussion, Jun 4, 12:51 AM CDT, 2 hours 32 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
1251 AM CDT TUE JUN 4 2013

.AVIATION...
TSRA WILL BE ONGOING TONIGHT...WITH THE NORTHERN TAF SITES FOR THE
FIRST FEW HOURS WITH TEMPO MVFR CIGS AND VSBYS. STORMS SHOULD
DISSIPATE WITH TIME...WITH ALL SITES VFR FOR MOST OF THE TAF PERIOD.
ADDITIONAL CHANCES FOR STORMS WILL COME AFTER 00Z...AND WILL INCLUDE
A PROB GROUP FOR AFTER 00Z.

&&

.PREV DISCUSSION... /ISSUED 407 PM CDT MON JUN 3 2013/

SHORT TERM...TONIGHT THROUGH WEDNESDAY.
THE NEXT FEW DAYS WILL BRING CHANCES FOR STORMS AS A SERIES OF
SHORTWAVE TROUGHS MAKE THEIR WAY THROUGH OUR WEAK RIDGE. THERE
WILL BE ENOUGH INSTABILITY AND WIND SHEAR FOR SOME OF THESE STORMS
TO BECOME SEVERE. TONIGHT...THE GREATEST CHANCES FOR STORMS WILL
BE IN WESTERN OKLAHOMA. TUESDAY AND WEDNESDAY THESE CHANCES WILL
SPREAD TO THE REST OF THE REGION.

AS WE MOVE INTO WEDNESDAY AND THURSDAY MORNING...THE THREAT OF
FLASH FLOODING WILL INCREASE. LOCATION IS STILL UNCERTAIN...BUT A
FLASH FLOOD WATCH WILL LIKELY BE NEEDED IN FUTURE FORECASTS.

TEMPERATURES WILL CONTINUE ALONG A SLIGHT WARMING TREND UNTIL A
COLD FRONT COMES THROUGH ON WEDNESDAY DROPPING TEMPERATURES BELOW
NORMAL.

LONG TERM...THURSDAY THROUGH MONDAY.
WILL BEGIN THE MEDIUM RANGE PERIOD WITH WIDESPREAD SHOWER AND
THUNDERSTORM ACTIVITY. A SLOW MOVING COLD FRONT WILL CONTINUE TO
TRANSLATE SEWD AS AN UPPER WAVE MOVES INTO THE SOUTHEAST U.S.
MOIST TRANSPORT UP AND OVER THIS BOUNDARY MAY LEAD TO HEAVY
RAINFALL POTENTIAL EARLY THURSDAY...PARTICULARLY FOR LOCATIONS
SOUTH OF THE INTERSTATE 40 CORRIDOR. FLASH FLOODING MAY CONTINUE
TO BE A THREAT DURING THIS TIME AS PERSISTENT HEAVY RAINFALL IS
EXPECTED IN A FEW LOCATIONS. THE FRONT WILL CLEAR THE AREA BY
FRIDAY...ALLOWING FOR DRIER MORE STABLE AIR TO MOVE INTO OKLAHOMA
AND NORTH TEXAS. THIS SHOULD PREVENT MUCH IN THE WAY OF SHOWER AND
THUNDERSTORM ACTIVITY. THIS RESPITE WILL BE SHORT
LIVED...HOWEVER...AS SFC RIDGING MOVES EAST AND AN UPPER IMPULSE
SURGES THROUGH THE AREA. THIS WILL BRING SHOWER AND THUNDERSTORM
CHANCES INTO WESTERN OKLAHOMA AND WESTERN NORTH TEXAS AS EARLY AS
SATURDAY MORNING. WILL KEEP CHANCE POPS INTO SUNDAY AS LONG RANGE
MODELS CONTINUE TO DEPICT AN ACTIVE LATE SPRING RAINFALL PATTERN.
AS FOR TEMPERATURES...EXPECT SEASONABLY WARM WEATHER OVER AREAS
WHERE APPRECIABLE RAIN HAS FALLEN...GENERALLY IN THE 70S AND 80S.
FARTHER SOUTH...IN DROUGHT STRICKEN SOUTHWEST OKLAHOMA AND WESTERN
NORTH TEXAS...ARID EARTH WILL CONTRIBUTE TO MUCH WARMER AFTERNOON
TEMPERATURES...WHERE LOW TO MID 90S WILL BE COMMON. ONE BIT OF
GOOD NEWS...THE OVERALL THREAT OF ORGANIZED OR WIDESPREAD SEVERE
WEATHER LOOKS TO REMAIN LOW THROUGH THE EXTENDED PERIOD.

&&

.PRELIMINARY POINT TEMPS/POPS...
OKLAHOMA CITY OK  65  87  68  86 /  40  20  50  50
HOBART OK         66  94  69  87 /  40  20  40  40
WICHITA FALLS TX  69  96  70  94 /  20  20  30  30
GAGE OK           64  91  65  78 /  60  30  50  50
PONCA CITY OK     66  84  67  80 /  40  30  50  50
DURANT OK         65  89  70  90 /  10  20  20  20

&&

.OUN WATCHES/WARNINGS/ADVISORIES...
OK...NONE.
TX...NONE.
&&
Hazardous weather outlook, Jun 3, 5:00 PM CDT, 10 hours 23 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORMAN OK
500 PM CDT MON JUN 3 2013

OKZ004>048-050>052-TXZ083>090-041200-
HARPER-WOODS-ALFALFA-GRANT-KAY-ELLIS-WOODWARD-MAJOR-GARFIELD-NOBLE-
ROGER MILLS-DEWEY-CUSTER-BLAINE-KINGFISHER-LOGAN-PAYNE-BECKHAM-
WASHITA-CADDO-CANADIAN-OKLAHOMA-LINCOLN-GRADY-MCCLAIN-CLEVELAND-
POTTAWATOMIE-SEMINOLE-HUGHES-HARMON-GREER-KIOWA-JACKSON-TILLMAN-
COMANCHE-STEPHENS-GARVIN-MURRAY-PONTOTOC-COAL-COTTON-JEFFERSON-
CARTER-JOHNSTON-ATOKA-LOVE-MARSHALL-BRYAN-HARDEMAN-FOARD-WILBARGER-
WICHITA-KNOX-BAYLOR-ARCHER-CLAY-
500 PM CDT MON JUN 3 2013

THIS HAZARDOUS WEATHER OUTLOOK COVERS NORTHERN...WESTERN...
CENTRAL...AND SOUTHERN OKLAHOMA...AND WESTERN NORTH TEXAS.

.DAY ONE...THIS EVENING AND OVERNIGHT...

THUNDERSTORM OUTLOOK...
THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS ACROSS MUCH OF WESTERN
OKLAHOMA AND PARTS OF WESTERN NORTH TEXAS. THUNDERSTORMS ARE EXPECTED
TO DEVELOP FROM FAR NORTHWEST OKLAHOMA DOWN TO WEST CENTRAL OKLAHOMA...
SOUTHWEST OKLAHOMA...AND EVENTUALLY WESTERN NORTH TEXAS.

LOCATION...
THE SLIGHT RISK IS ALONG AND WEST OF A LINE FROM CHEROKEE AND HINTON...
SOUTHWARD TO LAWTON AND SEYMOUR TEXAS.

IMPACTS...
THE STRONGEST STORMS WILL BE CAPABLE OF PRODUCING HAIL UP TO THE SIZE
OF GOLF BALLS...WIND GUSTS TO 70 MPH...AND HEAVY RAINFALL RESULTING
IN LOCALIZED FLOODING...

TIMING...
THE MOST LIKELY TIME FOR SEVERE STORMS WILL BE BETWEEN 6 PM AND 11 PM.

RECOMMENDED ACTIONS...
STORM SPOTTER GROUPS AND EMERGENCY MANAGEMENT PERSONNEL ACROSS
PARTS OF WESTERN OKLAHOMA AND WESTERN NORTH TEXAS SHOULD PREPARE
FOR SEVERE WEATHER OPERATIONS LAT THIS AFTERNOON INTO THIS EVENING.

DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED LATE THIS AFTERNOON ACROSS PORTIONS
OF SOUTHWEST KANSAS AND THE OKLAHOMA PANHANDLE. THIS ACTIVITY IS
EXPECTED TO EXPAND EAST SOUTHEAST...MOVING INTO FAR NORTHWEST OKLAHOMA
BY AS EARLY AS 6 PM. RELATIVELY LARGE TEMPERATURE DEWPOINT SPREADS
WILL LIKELY RESULT IN DAMAGING WIND GUSTS WITH THE STRONGEST STORMS.
LARGE HAIL WILL ALSO BE A CONCERN WITH STRONGER STORM CORES. A
SOUTHEAST MOVING THUNDERSTORM COMPLEX IS LIKELY TO DEVELOP...WITH
A HAIL AND DAMAGING WIND THREAT WELL INTO THE NIGHT. THE THREAT FOR
SEVERE WINDS AND HAIL SHOULD GENERALLY SUBSIDE BY 11 PM...THOUGH STORMS
MAY PERSIST WELL AFTER THAT TIMEFRAME.

PROBABILITY TABLE...
VALID THROUGH 700 PM CDT TUESDAY JUN 4.
PROBABILITY OF THUNDERSTORMS OCCURRING IN THE
              NWS NORMAN COUNTY WARNING AREA...100 PERCENT.
PROBABILITY OF SEVERE STORMS IF STORMS OCCUR...90 PERCENT.

OTHER HAZARDOUS WEATHER...
NONE.

HEAVY RAINFALL LEADING TO FLOODING WILL BE A CONCERN TONIGHT...
ESPECIALLY IN THOSE AREAS THAT HAVE RECEIVED 4 INCHES OF
RAINFALL OR MORE OVER THE LAST FEW DAYS.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY...

THUNDERSTORM OUTLOOK...
THUNDERSTORMS WILL REMAIN POSSIBLE INTO THE WEEKEND ACROSS PARTS OF
OKLAHOMA AND WESTERN NORTH TEXAS. THE BEST CHANCE AND MOST WIDESPREAD
STORMS WILL LIKELY BE WEDNESDAY. SEVERE STORMS WILL BE POSSIBLE ACROSS
PARTS OF OKLAHOMA AND WESTERN NORTH TEXAS TUESDAY AND WEDNESDAY. LARGE
HAIL AND STRONG WINDS WILL BE THE MAIN CONCERNS. ALTHOUGH A TORNADO OR
TWO MAY ALSO OCCUR...THE OVERALL TORNADO THREAT WILL BE LOW.

OTHER HAZARDOUS WEATHER... HEAVY RAINFALL AND LOCALIZED FLOODING
POTENTIAL IS HIGHEST WEDNESDAY AND EARLY THURSDAY IN CENTRAL AND
SOUTHERN OKLAHOMA.

THE NEXT SCHEDULED HAZARDOUS WEATHER OUTLOOK WILL BE ISSUED BY 5 AM
TUESDAY.

MAXWELL/AUSTIN

In the hours before

Special weather statement, Jun 4, 1:04 AM CDT, 2 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
104 AM CDT TUE JUN 4 2013

OKZ004-040630-
HARPER OK-
104 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 130 AM CDT
FOR THE FOLLOWING COUNTY...

IN NORTHWEST OKLAHOMA
     HARPER

AT 104 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 3 MILES
NORTHEAST OF LAVERNE...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...BUFFALO...LAVERNE AND
SELMAN.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3675 9939 3662 9990 3675 9997 3701 9962
      3701 9961
TIME...MOT...LOC 0604Z 241DEG 20KT 3675 9980
Special weather statement, Jun 4, 1:18 AM CDT, 2 hours 5 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
118 AM CDT TUE JUN 4 2013

OKZ011-017-040645-
BLAINE OK-MAJOR OK-
118 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 145 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST OKLAHOMA
     NORTHERN BLAINE AND EASTERN MAJOR

AT 118 AM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 10
MILES NORTHWEST OF LONGDALE...MOVING EAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...FAIRVIEW...HOMESTEAD...
ISABELLA...LONGDALE...OKEENE...ORIENTA AND RINGWOOD.

THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH.

LAT...LON 3647 9818 3617 9820 3616 9821 3614 9821
      3609 9821 3608 9820 3608 9822 3614 9864
      3616 9864 3616 9875 3632 9874
TIME...MOT...LOC 0618Z 258DEG 16KT 3624 9863
Special weather statement, Jun 4, 1:32 AM CDT, 1 hour 51 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
132 AM CDT TUE JUN 4 2013

OKZ004-005-010-011-040715-
HARPER OK-MAJOR OK-WOODS OK-WOODWARD OK-
132 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 215 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST OKLAHOMA
     SOUTHEASTERN HARPER...CENTRAL WOODWARD...MAJOR AND SOUTHEASTERN
     WOODS

AT 132 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 13 MILES NORTHWEST OF WOODWARD TO 5 MILES
NORTHWEST OF FAIRVIEW...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT
WILL BE AFFECTED BY THESE STORMS INCLUDE...CHESTER...CLEO SPRINGS...
FAIRVIEW...MOORELAND...ORIENTA...ORION...QUINLAN AND WOODWARD.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3648 9853 3646 9853 3646 9846 3642 9828
      3616 9853 3616 9871 3637 9944 3672 9941
TIME...MOT...LOC 0632Z 248DEG 15KT 3660 9950 3632 9851
Special weather statement, Jun 4, 1:44 AM CDT, 1 hour 39 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
144 AM CDT TUE JUN 4 2013

OKZ011-012-017-018-040730-
BLAINE OK-GARFIELD OK-KINGFISHER OK-MAJOR OK-
144 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 230 AM CDT
FOR THE FOLLOWING COUNTIES...

IN NORTHWEST OKLAHOMA
     NORTHEASTERN BLAINE AND SOUTHEASTERN MAJOR

IN NORTHERN OKLAHOMA
     SOUTHWESTERN GARFIELD

IN CENTRAL OKLAHOMA
     KINGFISHER

AT 144 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 11 MILES SOUTHWEST OF AMES TO 5 MILES SOUTHEAST
OF KINGFISHER...MOVING NORTHEAST AT 30 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THESE STORMS INCLUDE...AMES...DOVER...HENNESSEY...
KINGFISHER...LACEY...LOYAL AND MENO.

THESE STORMS WILL BE CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WIND
GUSTS TO 50 MPH.

LAT...LON 3641 9818 3600 9767 3577 9788 3610 9831
TIME...MOT...LOC 0644Z 212DEG 26KT 3617 9826 3584 9785
Special weather statement, Jun 4, 2:51 AM CDT, 32 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
251 AM CDT TUE JUN 4 2013

OKZ010-011-014>016-040830-
CUSTER OK-DEWEY OK-MAJOR OK-ROGER MILLS OK-WOODWARD OK-
251 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 330 AM CDT
FOR THE FOLLOWING COUNTIES...

IN WESTERN OKLAHOMA
     CUSTER AND EASTERN ROGER MILLS

IN NORTHWEST OKLAHOMA
     DEWEY...SOUTHEASTERN WOODWARD AND SOUTHWESTERN MAJOR

AT 251 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF CESTOS TO 9 MILES NORTHEAST
OF MOOREWOOD TO 6 MILES WEST OF HAMMON...MOVING EAST AT 35 MPH. SOME
LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS INCLUDE...ARAPAHO...
BUTLER...CESTOS...CHESTER...CUSTER CITY...FOSS RESERVOIR...HAMMON...
HUCMAC...MOOREWOOD...OAKWOOD...PUTNAM...SEILING...STAFFORD...TALOGA
AND THOMAS.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH.

LAT...LON 3583 9929 3627 9914 3616 9864 3606 9864
      3575 9873 3546 9906 3547 9918 3558 9958
TIME...MOT...LOC 0751Z 279DEG 30KT 3617 9906 3581 9917
          3561 9942
Special weather statement, Jun 4, 3:16 AM CDT, 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORMAN OK
ISSUED BY NATIONAL WEATHER SERVICE TULSA OK
316 AM CDT TUE JUN 4 2013

OKZ024-025-040900-
CANADIAN OK-OKLAHOMA OK-
316 AM CDT TUE JUN 4 2013

...SIGNIFICANT WEATHER ALERT...

THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 400 AM CDT
FOR THE FOLLOWING COUNTIES...

IN CENTRAL OKLAHOMA
     CANADIAN AND NORTHWESTERN OKLAHOMA

AT 315 AM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 15 MILES NORTHWEST OF CALUMET TO 3 MILES NORTH OF
CONCHO TO 8 MILES NORTHEAST OF PIEDMONT...MOVING SOUTHEAST AT 20
MPH. SOME LOCATIONS THAT WILL BE AFFECTED BY THESE STORMS
INCLUDE...EDMOND...OKLAHOMA CITY...BETHANY...CALUMET...CONCHO...EL
RENO...NICHOLS HILLS...PIEDMONT...THE VILLAGE...UNION CITY...WARR
ACRES...YUKON...CEDAR LAKE...WILEY POST AIRPORT AND DOWNTOWN EDMOND.

THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.

ADDITIONALLY...PERIODS OF VERY HEAVY RAIN CAN BE EXPECTED WITH THE
LINE OF STORMS.  FLASH FLOOD WARNINGS MAY BE REQUIRED.

LAT...LON 3560 9742 3538 9783 3542 9829 3573 9831
      3573 9747
TIME...MOT...LOC 0815Z 291DEG 19KT 3575 9829 3565 9800
          3577 9765

The office that day

Everything else NWS Norman, OK issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 3, 7:02 PM CDTSpecial Weather StatementOUNHarper43 min
Jun 3, 7:40 PM CDTSevere Thunderstorm WarningOUNHarper50 min
Jun 3, 8:29 PM CDTSpecial Weather StatementOUNHarper31 min
Jun 3, 8:44 PM CDTSevere Thunderstorm WarningOUNEllis, Harper46 min
Jun 3, 9:24 PM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woods, Woodward51 min
Jun 3, 9:48 PM CDTSevere Thunderstorm WarningOUNDewey, Ellis, Major, Woods, Woodward42 min
Jun 3, 10:13 PM CDTSevere Thunderstorm WarningOUNEllis, Roger Mills, Woodward47 min
Jun 3, 10:20 PM CDTSpecial Weather StatementOUNAlfalfa, Woods40 min
Jun 3, 10:52 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Ellis, Roger Mills, Woodward38 min
Jun 3, 11:09 PM CDTSpecial Weather StatementOUNAlfalfa, Major, Woods36 min
Jun 3, 11:27 PM CDTSevere Thunderstorm WarningOUNCuster, Dewey, Roger Mills48 min
Jun 3, 11:50 PM CDTSpecial Weather StatementOUNHarper40 min
Jun 4, 1:04 AM CDTSpecial Weather StatementOUNHarper26 min
Jun 4, 1:10 AM CDTSevere Thunderstorm WarningOUNEllis, Harper, Woodward65 min
Jun 4, 1:18 AM CDTSpecial Weather StatementOUNMajor27 min
Jun 4, 1:32 AM CDTSpecial Weather StatementOUNMajor, Woodward43 min
Jun 4, 1:44 AM CDTSpecial Weather StatementOUNKingfisher46 min
Jun 4, 1:55 AM CDTSevere Thunderstorm WarningOUNKingfisher, Logan50 min
Jun 4, 2:30 AM CDTSevere Thunderstorm WarningOUNBlaine, Kingfisher, Logan60 min
Jun 4, 2:51 AM CDTSpecial Weather StatementOUNCuster, Dewey39 min
Jun 4, 2:55 AM CDTSevere Thunderstorm WarningOUNBlaine, Custer, Dewey, Major, Roger Mills, Woodward65 min
Jun 4, 3:02 AM CDTSevere Thunderstorm WarningOUNLincoln, Logan, Payne58 min
Jun 4, 3:16 AM CDTSpecial Weather StatementOUNCanadian44 min
Jun 4, 3:51 AM CDTSpecial Weather StatementOUNOklahoma24 min
Jun 4, 3:56 AM CDTSevere Thunderstorm WarningOUNCaddo, Custer, Kiowa, Washita49 min
Jun 4, 4:14 AM CDTSpecial Weather StatementOUNGreer, Harmon31 min
Jun 4, 4:25 AM CDTFlash Flood WarningOUNCleveland, Grady, McClain3 hr
Jun 4, 4:29 AM CDTSevere Thunderstorm WarningOUNComanche, Kiowa46 min
Jun 4, 4:42 AM CDTSevere Thunderstorm WarningOUNCaddo, Comanche, Grady, Kiowa48 min
Jun 4, 4:45 AM CDTSpecial Weather StatementOUNGreer30 min
Jun 4, 4:48 AM CDTSpecial Weather StatementOUNCleveland, McClain, Pottawatomie27 min
Jun 4, 4:58 AM CDTSevere Thunderstorm WarningOUNKiowa, Washita47 min
Jun 4, 5:30 AM CDTSpecial Weather StatementOUNGarvin, McClain, Stephens30 min
Jun 4, 6:05 AM CDTSpecial Weather StatementOUNGarvin, Hughes, Jefferson, Pontotoc, Stephens25 min
Jun 4, 6:38 AM CDTSpecial Weather StatementOUNCarter, Coal, Johnston, Murray, Pontotoc37 min
Jun 4, 6:42 AM CDTSpecial Weather StatementOUNJefferson, Love33 min
Jun 4, 7:14 AM CDTSpecial Weather StatementOUNAtoka, Bryan, Coal, Johnston, Love, Marshall46 min
Jun 4, 7:26 AM CDTSpecial Weather StatementOUNCotton34 min
Jun 4, 8:50 AM CDTSpecial Weather StatementOUNJefferson25 min
Jun 4, 2:43 PM CDTRiver Flood WarningOUNPottawatomie, Seminole12 min
Jun 4, 4:06 PM CDTFlash Flood WatchOUNAtoka, Bryan, Canadian, Carter, Cleveland, Coal and 20 more36 hr

Nearby

Flash Flood Warnings in Oklahoma, 2013Every flash flood warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.